# SDR ASAA2018092876294

- Difficulty date: September 27, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 18,350 hours, 6,071 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 PACK LIGHT ILLUMINATES ON RECALL. GROUNDED - YES. ACCOMPLISHED PACK/ZONE TEMPERATURE CONTROLLER BITE PER B737-900 AMM 21-61-00-700-806-002. FAULTED PREVIOUS FLIGHT #2 PACK EXIT SRADA ACTUATOR. BITE TEST PASSED WITH NO CURRENT FAULTS. OPERATED PACK AND FAULT DID NOT RETURN.
